Подписаться
Кафедра математики і фізики
Кафедра математики і фізики
Уманський національний університет садівництва
Подтвержден адрес электронной почты в домене udau.edu.ua - Главная страница
Название
Процитировано
Процитировано
Год
Differential geometry of special mappings
J Mikeš, E Stepanova, A Vanžurová, S Bácsó, VE Berezovski, ...
Palacký University, 2015
2862015
On a classification of almost geodesic mappings of affine connection spaces
VE Berezovskii
Palacký University Olomouc, 1996
69*1996
Geodesic mappings of affine-connected spaces onto Riemannian spaces
J Mikes, V Berezovski
Differential geometry and its applications (Eger, 1989) 56, 491-494, 1989
531989
Fundamental PDE’s of the canonical almost geodesic mappings of type π1
VE Berezovski, J Mikeš, A Vanzurová
Bull. Malays. Math. Sci. Soc.(2) 37 (3), 647-659, 2014
512014
Geodesic mappings and their generalizations
J Mikeš, VE Berezovski, E Stepanova, H Chudá
Journal of Mathematical Sciences 217, 607-623, 2016
452016
Almost geodesic mappings of spaces with affine connection
VE Berezovskii, J Mikě
Journal of Mathematical Sciences 207, 389-409, 2015
43*2015
On a classification of almost geodesic mappings of affine connection spaces
VE Berezovskii
Palacký University Olomouc, 1996
40*1996
On the classification of almost geodesic mappings of affineconnected spaces
VE Berezovskii
Novi Sad, 1989
401989
Almost geodesic mappings onto generalized Ricci-symmetric manifolds
V Berezovsky, J Mikes, A Vanzurová
Acta Mathematica Academiae Paedagogicae Nyíregyháziensis 26 (2), 221-230, 2010
272010
Almost geodesic mappings of affinely connected spaces that preserve the Riemannian curvature
VE Berezovskii
Líceum University Press, 2015
262015
On special almost geodesic mappings of type of spaces with affine connection
V Berezovsky, J Mikeš
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium …, 2004
242004
On canonical almost geodesic mappings of the first type of affinely connected spaces
VE Berezovskii, J Mikeš
Russian Mathematics 58, 1-5, 2014
21*2014
Geodesic mappings of weakly Berwald spaces and Berwald spaces onto Riemannian spaces
J Mikeš, S Bácsó, V Berezovskii
Int. J. Pure Appl. Math 45 (3), 413-418, 2008
202008
On canonical almost geodesic mappings which preserve the Weyl projective tensor
VE Berezovskii, J Mikeš, H Chudá, OY Chepurna
Russian Mathematics 61, 1-5, 2017
192017
On special first-type almost geodesic mappings of affine connection spaces preserving a certain tensor
VE Berezovskii, NI Guseva, J Mikeš
Matematicheskie Zametki 98 (3), 463-466, 2015
182015
Almost Geodesic Mappings of Type onto Generalized Ricci-symmetric Spaces
VE Berezovskii, J Mikeš
Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki …, 2009
18*2009
Canonical almost geodesics mappings of type onto pseudo-Riemannian manifolds
VE Berezovski, J Mikeš, A Vanžurová
Differential geometry and its applications, 65-75, 2008
162008
On almost geodesic mappings of the type of Riemannian spaces preserving a system -orthogonal hypersurfaces
V Berezovskij, J Mikeš
Proceedings of the 18th Winter School" Geometry and Physics", 103-108, 1999
141999
Conformal mappings of Riemannian spaces onto Ricci symmetric spaces
VE Berezovskii, I Hinterleitner, NI Guseva, J Mikeš
Mathematical Notes 103, 304-307, 2018
122018
Geodesic Mappings of Spaces with Affine Connection Onto Symmetric Manifolds
V Berezovskii, J Mikeš, P Peška
Proceedings of the Eighteenth International Conference on Geometry …, 2017
11*2017
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20